# SDR SIMA200425601

- Difficulty date: September 11, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE021214452
- Condition: Smoke
- Location: Apu Bay
- Part time: 1,206 hours, 1,167 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATIONS WITH APU POWER AND BLEEDS ON CREW NOTED SMOKE IN CABIN.  CREW PERFORMED APU SHUTDOWN AND UNLOADED PASSENGERS SAFELY.  NO FURTHER INCIDENTS WRE REPORTED.  SMOKE AND ISOLATED TO THE AUP AND AN MEL WAS ISSUED.  REPLACED APU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
